# SDR 97ZZZM480

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP FL, THE FOLLOWING WAS FOUND, FORWARD PIT AFT BLKHEAD, UPPER FORWARD CENTER FUEL TANK 'U' STIFFENER IS CRACKED 4.5 INCH AT FS 540, RBL 25.  FABRICATED NEW STIFFENER FROM 7178-T611 'U' CHANNEL 54 INCH BY 2.5 INCH BY 1 INCH BY 1 INCH IAW SRM 51-10-2 AND MM 51-21-21.  INSTALLED STIFFENER IAW SB 737-57-1122 AND RES 03380.  (M)
